Find Support

EBUS

EBUS

Posted By
Zelda_Scotland
6/8/2019 6:20pm
View other posts by
Activity
Replies: 2

Hi all,
I'm stage 3 and have now had 10 out of 26 bi-weekly infusions of Nivo. I have had a few side effects: constipation, pruritus and hypothyroid. My last CT scan showed up lung nodules and enlarged lymph nodes in my chest. I've been referred to a Respiratory consultant who wants to do an Endobronchial Ultrasound to determine if the enlarged lymph nodes are inflammation caused by the treatment or melanoma. I'm booked in for Tuesday and am pretty scared. The biggest fear is that the treatment isn't working. Has anybody had one? What was it like? How was your recovery?
Thanks

obtu.bt - (6/9/2019 - 4:56am)

Hi, I had Ebus about 2 weeks ago and it is a very short and quick operation. I go to work next day without any problem. No need to wait for recovery. Don't worry at all. During operation I was awake and looking at what they were doing. For me the bad news was pathology report that come melanoma and I started ipi nivo combo last week. Good luck for you.

Tracyyy - (6/9/2019 - 2:30pm)

Hi Zelda, my mum is also stage 3 on a trial-spartalizumab (immunotherapy similar to Keytruda and Opdivo) and Taf/Mek. Around her 10 infusion she also got enlarged nodes in her chest, which on the next scan were almost completely gone, then on the next scan enlarged again and vary on each scan. They haven't made a biopsy but her onc thinks it is a side effect from treatment. Good luck and please keep us updated as we are in similar situaiton